MathSciNet Relay Station
MathSciNet bibliographic data
MR352702 35K15
Kalašnikov, A. S. The nature of the propagation of perturbations in problems of nonlinear heat conduction with absorption. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 14 (1974), 891–905, 1075.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement